Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Weyl fractional calculus


Authors: R. K. Raina and C. L. Koul
Journal: Proc. Amer. Math. Soc. 73 (1979), 188-192
MSC: Primary 26A33; Secondary 44A10
MathSciNet review: 516462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Weyl fractional calculus is applied in developing the Laplace transform of $ {t^q}f(t)$, for all values of q. Also, a generalized Taylor's formula in Weyl fractional calculus is established. The results are then used in deriving a certain generating function for the H-function of Fox.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A33, 44A10

Retrieve articles in all journals with MSC: 26A33, 44A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516462-4
Keywords: Weyl fractional calculus, H-f unction, Laplace transform, generalized Taylor's formula, generating functions
Article copyright: © Copyright 1979 American Mathematical Society